Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On Monocyclin, had unprotected sex and took Plan B twice. Is it safe to take 2 pills in less than a month's gap ?

Hi, This question concerns birth control , Plan B, and possible pregnancy. I m 21 years old and lost my virginity to my boyfriend back in November. We used a condom every time but I decided to start birth control to be extra safe back in January. Mid-January, my boyfriend and I had sex twice without a condom in the same weekend but he pulled out both times. I took Plan B the morning after the first mistake, but then we had a little too much to drink two days later and it happened again. I was so scared about getting pregnant that I took another Plan B the next day, four days after taking the first one. I got my period or was bleeding about 3 days later, even though I had had my regular period 2 weeks before. I started birth control a week after taking the second Plan B and on the third day of this second period. The doctor ran some tests and told me that I was not pregnant. I have been on monocyclin (Spintrec) now for three weeks and took the first sugar pill yesterday. I never missed a pill, but took two pills several hours later than the usual time that I take them. My boyfriend came to visit this weekend and we had sex without a condom, but he pulled out. Trust me, I am not proud of how irresponsible that I have been, but I am now getting incredibly nervous. Would it be bad if I took another Plan B, even though I took 2 less than a month ago? I am due to start my period on the pill this week, if I get it, does that mean that I am not pregnant? Is there anything that I can do in the meantime to prevent it or find out? I am due to graduate from college in May and start the next chapter of my life and I cannot fathom getting pregnant right now. I am incredibly worried and would really appreciate some help. Thank you!!
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
I- pill is not a substitute for a regular contraceptive. Repeated doses in a single cycle are not advisable. This can cause a hormonal imbalance causing the menstrual irregularities, polycystic ovaries and irregular spotting or delayed periods.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor